Journal of Symbolic Logic

The Classification of Excellent Classes

R. Grossberg and B. Hart

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 4 (1989), 1359-1381.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743104

Mathematical Reviews number (MathSciNet)
MR1026603

Zentralblatt MATH identifier
0709.03023

JSTOR
links.jstor.org

Citation

Grossberg, R.; Hart, B. The Classification of Excellent Classes. J. Symbolic Logic 54 (1989), no. 4, 1359--1381. https://projecteuclid.org/euclid.jsl/1183743104


Export citation